Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Stomach Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

discharge, rash on the stomach

i constantly have dicharge it just wont go away and im pregnant but on treatment i now have developed a redish rash on my stomach , was shall i do
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...You need to see your HIV specialist and/or obstetrician to evalaute the discharge and stomach rash. KH Read more »

HIV pos & breaking out with pimples on my back and stomach

I dont have problems with acne usually. I am breaking out with Painful pimples on my back and... Read more »

Atripla, hallucinations, rashes, sweats

I just started taking atripla and I have developed an angry full body rash today. Prior to this I... Read more »
Articles
The Well Project

Side Effects of HIV Drugs

...medications, HIV drugs can cause side effects. In most cases, the side effects of HIV drugs are mild, like a headache or an upset stomach. In some cases, more serious side effects can happen, like liver damage or a severe skin rash. Side effects... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Gut Basics The gut includes the stomach, small intestine, large intestine, rectum, and anus. It is also called the gastrointestinal or GI tract. The gut plays an important role in keeping you healthy. It is where food is broken down,... Read more »
Test Positive Aware Network

Rescriptor

...protease inhibitor. Studies of this use, however, have not been published. Antacids (like Tagamet, Zantac, Prilosec, and Tums) and gastric achlorhydria (low stomach acid) decrease absorption of Rescriptor, so take at least one hour apart from... Read more »
AIDSinfo

An Overview of Lexiva (Fosamprenavir, Telzir)

...medicine include depression, diarrhea, mild skin rash, nausea, numbness of the hands or feet, numbness of the mouth or lips, stomach pain, unusual sense of taste, unusual tiredness, mood changes, and vomiting. Individuals should tell a doctor if... Read more »
Connect With Others

Does the rash itch?

Posted by Anonymous, 1 Reply
...I've all of a sudden developed a rash (about 9-10 days after exposure). Its pretty much only on front. Chest and a little of my stomach. Its more like little raised welts. VERY noticible to say the least. BUT.....I've recently started going to... Read more »

PLEASE help! Rash, no fever...worried SICK

Posted by molls1992, 4 Replies
...had an HIV test in April after being with him....NEGATIVE. But now after this last instance, I've developed a HORRIBLY itchy rash. Like...itch till I give myself bruises type of rash!!! Its mostly right around where the band of my bra sits,... Read more »

HIV Rash..PLEASE answer ( JackieB)?

Posted by Anonymous, 1 Reply
...OK, here is my deal...I have had a small red/pinkish area with very small slightly raised red bumps on my stomach for a month. The whole area is about the size of a quarter. It does not itch, but does feel a bit irritated at times The red/pinkish Read more »

Rash

Posted by Anonymous, 1 Reply
...weeks, it appeared nearly 2 weeks after encounter with a female work colleague. My doctor thinks its fungal, it appears on my stomach and thighs about 12-15 spots in all. Should I be concerned? Does it sound like the acute rash? Thanks for your... Read more »